# SDR SWIA2021070159248

- Difficulty date: March 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Anchor Fitting
- Part number: 601R103711
- Condition: Chafed
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FLAP STUB FAIRING FORWARD ATTACH BRACKETS ARE CHAFED APPROXIMATELY 50%.     (C-CHECK RO 6/29/2021)    REMOVED AND INSTALLED NEW SERVICABLE LEFT AND RIGHT FLAP STUB FAIRING FORWARD ATTACHMENT BRACKETS IAW CRJ 700 SRM 51-42-21-001-001-A01
